Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Sheaf cohomology of locally compact totally disconnected spaces


Author: Roger Wiegand
Journal: Proc. Amer. Math. Soc. 20 (1969), 533-538
MSC: Primary 55.30
MathSciNet review: 0253324
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Roger Godement, Topologie algébrique et théorie des faisceaux, Actualit’es Sci. Ind. No. 1252. Publ. Math. Univ. Strasbourg. No. 13, Hermann, Paris, 1958 (French). MR 0102797
  • [2] Alexander Grothendieck, Sur quelques points d’algèbre homologique, Tôhoku Math. J. (2) 9 (1957), 119–221 (French). MR 0102537
  • [3] Irving Kaplansky, Projective modules, Ann. of Math (2) 68 (1958), 372–377. MR 0100017
  • [4] R. S. Pierce, Modules over commutative regular rings, Memoirs of the American Mathematical Society, No. 70, American Mathematical Society, Providence, R.I., 1967. MR 0217056
  • [5] R. S. Pierce, The global dimension of Boolean rings, J. Algebra 7 (1967), 91–99. MR 0229695
  • [6] R. G. Swan, The theory of sheaves, Univ. of Chicago Press, Chicago, Ill., 1964.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.30

Retrieve articles in all journals with MSC: 55.30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1969-0253324-8
Article copyright: © Copyright 1969 American Mathematical Society